# SDR DALA13035783723

- Difficulty date: July 23, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 42,792 hours, 17,136 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Diode
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND EMERGENCY SEAT LIGHTS AT 19-22 INOPERATIVE.  MX REPLACED DIODE ON EMERGENCY LIGHT BATTERY PACK IAW WDM 33-51-21.  OPS CHECK OK.
